Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Blood in urine and stools. What is wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
I woke up this am @ there was bright blood in my urine & when I wiped. When I had a bowel movement there was bright blood With a small blood clot. 73 year old Female
Posted Fri, 29 Nov 2013 in Women's Health
Answered by Dr. Arif N Khan 30 minutes later
Brief Answer: Clinical examination and scan will tell the site Detailed Answer: Hi XXXXXXX Thank you for choosing XXXXXXX Considering your age what you are facing is not normal. Main thing is to know where the bleeding is coming from, from your history I feel it could be uterine origin. What I suggest you is get examined by an OBGY specialist, they will do a per-speculum examination and confirm where the bleeding coming from, whether its uterus or urethra or rectum. After examination its better to get a scan pelvis to know the uterine size and the endometrial thickness. Depending on the findings treatment can be planned. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor